# SDR HEEA0016226

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Condition: Malfunctioned
- Location: Afcs
- Part time: 12,107 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR TRAVELS TO THE RIGHT AND BACK TO CENTER, BUT WILL NOT TRAVEL TO THE LEFT.
